# SDR ASAA2013052394894

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 12,576 hours, 3,844 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ007029
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 12,592 hours, 3,847 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START, GOT ELEC LIGHT ON OVERHEAD. NOTICED INVERTER VOLTS CB POPPED P6-5.  ACFT GROUNDED.  PERFORMED FIM ELEC LIGHT MSG BITE HAVE STATIC INVERTER INOP INTERMITTENT MSG.  RESET M1720 INVERTER C/B IAW MM 20-60-01. PERFORMED STBY POWER CK IAW MM 24-34-00 OPS NORMAL.  PERFORMED AUX BATTERY CHARGER OPS CK IAW MM 24-31-31. OPS CK NORMAL. PERFORMED FIM ELEC LIGHT MSG BITE, NO FAULTS NOTED. RAN BOTH ENGINES C/B REMAINS SET, NO HISTORY FOR 30 DAYS.  TSR ISSUED.  REPLACED STATIC INVERTER, OPS CHECK NORMAL IAW MM 24-34-21.
